# SDR DXTA200601710

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 3,999 hours, 3,184 cycles
- Engine: Pwa PW545A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACCELERATING THROUGH 250KTS, FELT EXCESSIVE VIBRATION. UPON LANDING, FOUND THAT THE RT TR BUCKET NOT FLUSH WITH ENGINE COWLING.  M2B- REACTIVATED RT TR UPON APPLYING HYDRAULIC PRESS. RT BUCKET CLOSED FLUSH WITH ENGINE COWL. INSPECTED TR FOR DAMAGE AND CYCLED RT TR SEVERAL TIMES AS PRECAUTION. NO DAMAGE NOTED RT BUCKET NOW FLUSH WITH ENG COWL.
